# SDR FDEA201001180167

- Difficulty date: January 18, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 58,659 hours, 13,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NR 1 AC PACK DOOR CUTOUT AFT UPPER CORNER FOUND CRACK.  REPAIR CARRIED OUT IAW SRM 53-20-15 FIGURE 201 REVISION 42 AND EA NR 1-5330-137550. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
